... any other suggestions to help relieve the pain?
I too have been experiencing severe muscle and joint pain. It has gotten to the point that it is almost impossible to walk. According to Doc it is a direct result of the anemea that is being brought on through the riboviran and the incevik. Not a whole lot they can do other than to get the hemoglobin levels up. They are adjusting my riboviran dosage as I ony have one week of incevik left. The thought is to stabilze the hemoblogin from falling any farther which will lead to less nuscle joint pain. I'll post any results.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2010 • 2 answers
Hepatitis C - I am on pegintron & Rebetol & starting a new drug Victrelis - any thoughts about these
Posted 27 Jun 2011 • 2 answers
Have severe leg pain from taking cialis. my legs Hurt bad. how long will this last? 40mg a day. HELP
Posted 28 Feb 2012 • 1 answer
Posted 14 Apr 2012 • 5 answers
Posted 2 Aug 2012 • 18 answers